# SDR UPS801907

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Condition: Malfunction
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DOORS NOT LATCHED LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  COMPLIED WITH CHECK LIST AND CYCLED GEAR, WORKED NORMAL.  REMOVED AND REPLACED RT MLG DOOR PROX SWITCH WITH SERVICEABLE UNIT.  PERFORMED OPS CHECK OK.
